Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 285, Number 2
HTML articles powered by AMS MathViewer

Infinitesimally rigid polyhedra. I. Statics of frameworks
Walter Whiteley PDF
Trans. Amer. Math. Soc. 285 (1984), 431-465
On the realization of invariant subgroups of $\pi _\ast (X)$
A. Zabrodsky PDF
Trans. Amer. Math. Soc. 285 (1984), 467-496
On Kummer’s twenty-four solutions of the hypergeometric differential equation
B. Dwork PDF
Trans. Amer. Math. Soc. 285 (1984), 497-521
Normal structure and weakly normal structure of Orlicz sequence spaces
Thomas Landes PDF
Trans. Amer. Math. Soc. 285 (1984), 523-534
On the representation of order continuous operators by random measures
L. Weis PDF
Trans. Amer. Math. Soc. 285 (1984), 535-563
Embeddings of Harish-Chandra modules, $\mathfrak {n}$-homology and the composition series problem: the case of real rank one
David H. Collingwood PDF
Trans. Amer. Math. Soc. 285 (1984), 565-579
Asymptotic expansions of traces for certain convolution operators
Raymond Roccaforte PDF
Trans. Amer. Math. Soc. 285 (1984), 581-602
Structure sets vanish for certain bundles over Seifert manifolds
Christopher W. Stark PDF
Trans. Amer. Math. Soc. 285 (1984), 603-615
$\omega$-morasses, and a weak form of Martin’s axiom provable in $\textrm {ZFC}$
Dan Velleman PDF
Trans. Amer. Math. Soc. 285 (1984), 617-627
Boundedness of fractional operators on $L^{p}$ spaces with different weights
Eleonor Harboure, Roberto A. Macías and Carlos Segovia PDF
Trans. Amer. Math. Soc. 285 (1984), 629-647
The Dieudonné property on $C(K, E)$
Fernando Bombal and Pilar Cembranos PDF
Trans. Amer. Math. Soc. 285 (1984), 649-656
Infinite-to-one codes and Markov measures
Mike Boyle and Selim Tuncel PDF
Trans. Amer. Math. Soc. 285 (1984), 657-684
Surgery on Poincaré complexes
J. P. E. Hodgson PDF
Trans. Amer. Math. Soc. 285 (1984), 685-701
Approximating groups of bundle automorphisms by loop spaces
Roberto Bencivenga PDF
Trans. Amer. Math. Soc. 285 (1984), 703-715
The interfaces of one-dimensional flows in porous media
Juan L. Vázquez PDF
Trans. Amer. Math. Soc. 285 (1984), 717-737
On Fourier multiplier transformations of Banach-valued functions
Terry R. McConnell PDF
Trans. Amer. Math. Soc. 285 (1984), 739-757
Real zeros of derivatives of meromorphic functions and solutions of second order differential equations
Simon Hellerstein, Li-Chien Shen and Jack Williamson PDF
Trans. Amer. Math. Soc. 285 (1984), 759-776
Central limit theorem for products of random matrices
Marc A. Berger PDF
Trans. Amer. Math. Soc. 285 (1984), 777-803
A quasilinear hyperbolic integro-differential equation related to a nonlinear string
Melvin L. Heard PDF
Trans. Amer. Math. Soc. 285 (1984), 805-823
Generic reducing fields of Jordan pairs
Holger P. Petersson PDF
Trans. Amer. Math. Soc. 285 (1984), 825-843
Generic representations are induced from square-integrable representations
Ronald L. Lipsman PDF
Trans. Amer. Math. Soc. 285 (1984), 845-854
The behavior under projection of dilating sets in a covering space
Burton Randol PDF
Trans. Amer. Math. Soc. 285 (1984), 855-859